# SDR SWAA2014091131848

- Difficulty date: September 4, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 36,048 hours, 21,064 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TE SHELF PANEL AFT OF NR 2 PYLON FWD SIDE ANGLE CRACKED.  R & R ANGLE IAW SRM.
